Your Site Explains my Nephew’s

“Thanks for making people aware of the dangers of using any drugs.”

 

I wanted to thank you for your site, and the information on it has helped my family deal with a recent loss.

My 15 year old nephew took his life last month. In the week after this tradegy, his friends came forward and gave information to my brother that led us to research what had happened. They explained that about six of them had been introduced to Zoloft just 7 days before and had been taking those pills. Ray Jr took heavy doses six times. This information, coupled with research on the internet, including your site provided an explanation for what happened, and why he would be driven to do this, with this particular drug.

My brother put up a site at http://www.geocities.com/ray_burk/index.html about two weeks ago as memorial to his son, but also to make people aware of the dangers of using any drugs. He references your site and others to provide information that parents and their kids should read.

Thanks.

Jimmy Burk

 

12/25/2002

This is Survivor Story number 4.
Total number of stories in current database is 48

429 total views, 3 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply